# SDR ASOA2015032712485

- Difficulty date: March 9, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,856 hours, 10,163 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT CORRODED BETWEEN FS 485 AND FS 581 AT RBL 9.  RECEIVED EC/TC REO 670-53-00-343.  REMOVED SEAT TRACK AT RBL BETWEEN FS 485- FS 581 IAW AMM 53-00-49-000-801-A01-A11.  INSTALLED NEW SEAT TRACK SEGMENT BETWEEN FS 485 AND FS 581 AT RBL 9 IAW AMM 53-00-49-400-801-A11.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343 REV J AS WRITTEN.
